Operations on Intuitionistic Fuzzy Hypergraphs
نویسندگان
چکیده
منابع مشابه
Some operations on intuitionistic fuzzy sets
In This paper, Author Discuss about some operations on Intuitionistic Fuzzy sets (or vague sets) we understand that the most important and potential generalization of Fuzzy sets came in the form of intuitionistic Fuzzy sets developed by Atnassove. It is justified by Bustince and Burillo[2] that intuitionistic fuzzy sets and vague sets are same. So in this paper the two terminologies vague sets ...
متن کاملOperations on Generalized Intuitionistic Fuzzy Soft Sets
Generalized intuitionistic fuzzy soft set theory, proposed by Park et al. [Journal of Korean Institute of Intelligent Systems 21(3) (2011) 389-394], has been regarded as an effective mathematical tool to deal with uncertainties. In this paper, we prove that certain De Margan’s law hold in generalized intuitionistic fuzzy soft set theory with respect to union and intersection operations on gener...
متن کاملColoring of Intuitionistic Fuzzy Directed Hypergraphs
A hypergraph is a set V of vertices and a set E of non-empty subsets of V , called hyperedges. Unlike graphs, hypergraphs can perform higher-order interactions in social and communication networks. Directed hypergraphs are much like directed graphs. Colors are used to distinguish the classes. Coloring a hypergraph H must assign atleast two different colors to the vertices of every hyperedge. Th...
متن کاملMultiplicative Operations of Intuitionistic Fuzzy Matrices
In this paper, we investigate the algebraic properties of intuitionistic fuzzy matrices under the new operations and . The properties of intuitionistic fuzzy matrices are also obtained in the case where these new operations are combined with the well known operations of intuitionistic fuzzy matrices.
متن کاملProperties of Operations on Total Regular Intuitionistic Fuzzy Graphs
In this paper, some properties of union and join on total regular intuitionistic fuzzy graphs are derived, and also theorems related to these concepts are stated and proved. AMS Mathematics Subject Classification (2010): 03E72, 05C72.
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: International Journal of Computer Applications
سال: 2012
ISSN: 0975-8887
DOI: 10.5120/8041-1357